MathSciNet Relay Station
MathSciNet bibliographic data
MR1641709 (99h:35124) 35L65 (47H20 76N15)
Colombo, Rinaldo M.; Risebro, Nils H. Continuous dependence in the large for some equations of gas dynamics. Comm. Partial Differential Equations 23 (1998), no. 9-10, 1693–1718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement